MAUDE Adverse Event Report: COLOPLAST A/S TOROSA; TESTICULAR PROSTHESIS

COLOPLAST A/S TOROSA; TESTICULAR PROSTHESIS
Model Number 5206502400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, suture hurting patient (stabbing pain).Prosthesis replaced.Explanted prosthesis discarded.
 
Event or Problem Description
This follow-up mdr is created to document the additional event information received for record#: (b)(4).According to the available information the inflatable penile prosthesis was removed / replaced on (b)(6) 2020 due to pain.Additional information received from the territory manager indicated: ¿suture hurting patient (stabbing pain).Prosthesis replaced.Explanted prosthesis discarded.The device was not received for evaluation as it was discarded.As examination of the device may not conclusively confirm or disprove the report of pain quality accepts the physician¿s observations as to the reason for surgical intervention.As no lot# was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.
 
Additional Manufacturer Narrative
Based on the available information, the reported complaint is identified in the risk management documentation and reviewed routinely with management to monitor complaint trends as part of post market surveillance.No corrective action is required at this time.H3 other text: the device was not received for evaluation.

Brand Name
TOROSA
Common Device Name
TESTICULAR PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10495988
Report Number2125050-2020-00800
Device Sequence Number3117846
Product Code FAE
UDI-Device Identifier05708932470858
UDI-Public05708932470858
Combination Product (Y/N)N
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5206502400
Device Catalogue Number520650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR